New exactly solvable models of Smoluchowski's equations of coagulation
Leyvraz, F (1985). "New exactly solvable models of Smoluchowski's equations of coagulation." Journal of Physics A: Mathematical and General. 18(2): 321-326. <http://hdl.handle.net/2027.42/48805>
AbstractThe Smoluchowski equations of coagulation are solved analytically in two cases involving a finite cut-off of the system: the constant kernel set to zero for any j>N on the one hand, and the general three-particle case on the other. Both are seen to exhibit rather unusual large-time behaviour. The first model can be used to account for large particles precipitating out of a system and its behaviour is therefore of particular interest.
IOP Publishing Ltd
MetadataShow full item record
Accessibility: If you are unable to use this file in its current format, please select the Contact Us link and we can modify it to make it more accessible to you.